Pacific Journal of Mathematics

On axiomatic homology theory.

J. Milnor

Article information

Source
Pacific J. Math. Volume 12, Number 1 (1962), 337-341.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103036730

Zentralblatt MATH identifier
0114.39604

Mathematical Reviews number (MathSciNet)
MR0159327

Subjects
Primary: 55.30

Citation

Milnor, J. On axiomatic homology theory. Pacific J. Math. 12 (1962), no. 1, 337--341. http://projecteuclid.org/euclid.pjm/1103036730.


Export citation

References

  • [1] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton 1952.
  • [2] J. B. Giever, On the equivalence of two singular homology theories, Annals of Math., 51 (1950), 178-191.
  • [3] S. T. Hu, On the realizability of homotopy groups and their operations, Pacific J. Math., 1 (1951), 583-602.
  • [4] I. James and J. H. C. Whitehead, Homology with zero coefficients, Quarterly J. Math., Oxford (1958), 317-320.
  • [5] J. Milnor, On spaces having the homotopy type of a CW-complex, Trans. Amer. Math. Soc, 90 (1959), 272-280.
  • [6] J. H. C. Whitehead, Combinatorial homotopy I, Bull. Amer. Math. Soc, 55 (1949), 213- 245.
  • [7] J.H. C. Whitehead, A certain exact sequence, Annals of Math., 52 (1950), 51-110.
  • [8] J. E. Roos, Sur les foncteurs derives de Urn, Comptes Rendus Acad. des Science (Paris), 252 (1961), 3702-3704.